# SDR IPXA12M76009

- Difficulty date: October 15, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED NEAR STA XOS 701.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 698 - 703 IAW SRM 57-40-02, REPAIR 15, FIG 203. (MAJOR)
